MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RHYTHMIA HDX; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION RHYTHMIA HDX; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number M004RH40100
Medical Device Problem Codes Application Program Problem (2880); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the workstation failed to boot.Subsequently the procedure was cancelled.During preparation for a procedure, a rhythmia hdx workstation pc was selected for use.The workstation failed to boot.After multiple restart attempts, the system remained non-functional, even after waiting approximately 15 minutes.Issue was unable to be resolved.The procedure was cancelled due to this event and it's unknown if patient sedation was performed.Equipment will be replaced by a newer version.The equipment will not be returned.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Premarket / 510(k) # k162793, k173837, k192438.The allegation(s) regarding the reported rhythmia hdx were confirmed per field service engineer work order.It was discovered that the boot loop was caused by an external hard drive connected via usb, from which the system attempted to boot.After removing the hard drive, the workstation booted correctly.The system is fully functional and ready for operation.
 
Event or Problem Description
It was reported that the workstation failed to boot.Subsequently the procedure was cancelled.During preparation for a procedure, a rhythmia hdx was selected for use.After multiple restart attempts, the system remained non-functional, even after waiting approximately 15 minutes.The procedure was cancelled and it's unknown if sedation was performed.The workstation cannot be returned by the reporter.The rhythmia system was repaired in four appointments.On (b)(6) 2025, a software update from version 5.1 to version 6.0.1 was performed on-site.However, after installing the new software, the workstation repeatedly got stuck in a boot loop during startup.Subsequently, all internal connections were checked to rule out a possible lack of communication with the internal hard drive.Additionally, various bios settings were tested, but this also did not provide a solution.On (b)(6) 2025, after consulting with the users, the workstation was taken away and a factory reset to software version 4.0.1 was performed.From this point on, successive updates to version 5.0.1 and finally to the target version 6.0.1 were carried out.The system then booted without errors and was ready for use.On (b)(6) 2025, the workstation was reinstalled and tested on-site.However, the boot loop error occurred again, which led to the suspicion of a defect in the workstation pc hardware.Due to the system's age, a new pc was ordered for further troubleshooting.On (b)(6) 2025, the repair was scheduled to be completed with the new pc.However, during commissioning, it was discovered that the boot loop was caused by an external hard drive connected via usb, from which the system attempted to boot.After removing the hard drive, the workstation booted correctly.To prevent future problems, appropriate notices were place on the external hard drive and the usb port, advising that the drive should not be connected until after the system has booted.The newly delivered pc was therefor returned.The sis was subsequently updated to the compatible software version.Following the repair, the required preventive maintenance (pm) was performed, including functional testing and safety checks (stk), documented in work order (b)(4).The system is fully functional and ready for operation.

Brand Name
RHYTHMIA HDX
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23316616
Report Number2124215-2025-73360
Device Sequence Number14694422
Product Code DQK
UDI-Device Identifier08714729948407
UDI-Public(01)08714729948407(11)240613(10)1047270647
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004RH40100
Device Catalogue NumberM004RH40100
Device Lot Number1047270647
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date12/23/2025
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown